# SDR ASAA2018081325750

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 16,413 hours, 5,468 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWC003
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 16,418 hours, 5,470 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE, ENG VALVE CLOSED LIGHT REMAINED ILLUMINATED DURING ENGINE START,  RESULTING IN NO START.  ACFT GROUNDED.  THE NR 2 EEC LOGGED 73-31552 FAULT.  ATTEMPTED THREE ENGINE STARTS AND FAILED ALL 3.  IGNITORS IN BOTH POSITION DISCREETS ON THE INPUT MONITORING CHECKED GOOD IAW FIM 80-06, TASK 801.  REMOVED AND REPLACED THE NR 2 HMU IAW TC N8473000, AND TC N8473001, OPS CHECKED GOOD.
